BibTeX record journals/jgo/LiZYZD20

download as .bib file

@article{DBLP:journals/jgo/LiZYZD20,
  author       = {Xianyue Li and
                  Zhao Zhang and
                  Ruowang Yang and
                  Heping Zhang and
                  Ding{-}Zhu Du},
  title        = {Approximation algorithms for capacitated partial inverse maximum spanning
                  tree problem},
  journal      = {J. Glob. Optim.},
  volume       = {77},
  number       = {2},
  pages        = {319--340},
  year         = {2020},
  url          = {https://doi.org/10.1007/s10898-019-00852-4},
  doi          = {10.1007/S10898-019-00852-4},
  timestamp    = {Fri, 11 Sep 2020 13:04:00 +0200},
  biburl       = {https://dblp.org/rec/journals/jgo/LiZYZD20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}